Hi you have taken a strong drug , can you seek medical advice please were you are , please don't go cold turkey , you will make yourself ill , its a Benzo Drug and you will need help , Please get in touch with your Family Doctor there you will get all the help you need , Please take care ,
I went to the hospital but they just sent me home and didn't do anything. I took 1 mg. on Thursday, 1 mg. on Friday, 4 mg. on Saturday (partially empty stomach) and 2 mg. on Sunday morning. Had all the side effects beginning Sunday evening. I've been taking Activated Charcoal and have been drinking a lot of fluids but am wondering how long will/could this take?
Hi there Mike , From what iv'e just read and the dosage you took you should be fine , it's also good that you are drinking lots of fluids ,
Please take care ,
As you're still having side effects from the lorazapam overdose, I would
suggest making a doctor's appointment for a follow up visit. I wish you